Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 4, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jan 8, 2016, 6:25 PM CST for Chambers County, Liberty County, Texas. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 8, 2016, 6:25 PM CST (00:25 UTC)
- Expired
- Jan 8, 2016, 7:15 PM CST
- In force
- 50 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Chambers County, TX, Liberty County, TX
The radar
The Houston radar (KHGX), 60 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 8, 6:32 PM CST | HAIL 1 | 7 S Liberty, TX | QUARTER SIZE HAIL BETWEEN LIBERTY AND MONT BELVIEU |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 8, 3:54 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1021 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.8
The text
As transmitted.
976
WUUS54 KHGX 090025
SVRHGX
TXC071-291-090115-
/O.NEW.KHGX.SV.W.0004.160109T0025Z-160109T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
625 PM CST FRI JAN 8 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHAMBERS COUNTY IN SOUTHEASTERN TEXAS...
SOUTHERN LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 715 PM CST
* AT 625 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONT
BELVIEU...OR 7 MILES EAST OF BARRETT...MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
LIBERTY...DAYTON...MONT BELVIEU...OLD RIVER-WINFREE...AMES...
DAISETTA...HARDIN...KENEFICK AND DEVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2983 9491 2983 9494 2987 9498 2992 9500
2996 9498 2997 9498 2999 9500 3000 9503
3021 9463 3011 9460 3011 9444 2993 9444
TIME...MOT...LOC 0025Z 238DEG 24KT 2990 9494
HAIL...1.00IN
WIND...<50MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 5:15 PM CST, 1 hour 10 minutes earlier.
Area forecast discussion, Jan 8, 5:15 PM CST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 515 PM CST FRI JAN 8 2016 .AVIATION... CLUSTER OF STORMS WILL BE AFFECTING KHOU/KIAH THROUGH 02Z WITH BRIEF WIND GUSTS AND POSSIBLY HAIL. ADDED HAIL TO BOTH TAF SITES FOR THIS EVENING. A WEST WIND IS EXPECTED LATER TONIGHT AND THIS WILL SHUNT THE STORMS TO THE EAST BUT THERE IS A BRIEF WINDOW FOR LOW CLOUDS/FOG TO DEVELOP BEFORE WINDS INCREASE AND SCOUR OUT ANY REMAINING LOW LEVEL MOISTURE. A BRIEF WINDOW OF CLEAR SKIES WILL DEVELOP BETWEEN 09-12Z BEFORE WRAP CLOUDS SPIN INTO THE AREA. WILL CARRY MVFR CIGS THROUGH SATURDAY WITH GUSTY W-NW WINDS. 43 && .PREV DISCUSSION... /ISSUED 311 PM CST FRI JAN 8 2016/ DISCUSSION... STARTING TO SEE AN INCREASE OF SHRA/TSRA ALONG AND NEAR THE UPPER TX COAST THIS AFTN AS THE WARM FRONT (OR POSSIBLY A WEAK SFC LOW) BEGINS TO DEVELOP/MOVE INLAND. RAIN CHANCES WILL CONTINUE TO INCREASE THIS EVENING WITH THE APPROACH AND PASSAGE OF A STRONG UPPR LEVEL DISTURBANCE FROM THE WEST. THERE IS A POSSIBILITY OF STRONG TO SEVERE TSRA WITH THIS FEATURE GIVEN THE VERY STEEP LAPSE RATES AND DYNAMIC JET STRUCTURE FOR THIS EVENING. HOWEVER..LIMITED DAYTIME HEATING ALONG WITH A VERY DRY AIRMASS OVER SE TX ARE SOME OF THE MAIN OBSTACLES TO OVERCOME FOR THESE STORMS TO DEVELOP. SPC'S DAY 1 OUTLOOK HAS MORE DETAILS. THE PASSAGE OF THE STORM SYSTEM/UPPER TROF THIS EVENING WILL ALSO DRAG A STRONG COLD FRONT ACROSS SE TX OVERNIGHT AND EARLY SAT MORNING. COLDER/CLEARING FOR THE REST OF THE WEEKEND AS WINDS ALOFT BECOME MORE NWLY WITH TIME. HOWEVER...AS IT HAS BEEN THE CASE MORE OFTEN THAN NOT THIS SEASON...THE RIDGING WITH WILL BE SHORT LIVED AS WE SEE THE RETURN OF THE SUBTROPICAL JET OVER THE STATE WITH ANOTHER UPPER TROF DIGGING INTO NRN MEXICO. AND THEN BY MON (WITH THE SFC HIGH MOVING OFF TO THE E/NE) WE SHOULD BEGIN TO SEE THE RETURN OF SOME LOW POPS (COASTAL WATERS/SW PARTS OF THE AREA)...BEFORE POPS SPREAD FURTHER INLAND (LATE WEDS/THUR) AS THE UPPER TROF MOVES IN FROM THE WEST. 41 MARINE... PATCHY AREAS OF DENSE SEA FOG WILL REMAIN A POSSIBILITY UNTIL 1-3AM UNTIL A PREFRONTAL TROUGH PUSHES THRU THE WATERS. AHEAD OF THIS TROF... WILL PROBABLY SEE SOME SCT SHOWERS/STORMS DEVELOP IN THE WATERS AS UPPER LEVEL CONDITIONS BECOME MORE FAVORABLE. MAY SEE SOME ISOLATED STRONGER CELLS CAPABLE OF PRODUCING WATERSPOUTS AND POSSIBLY GUSTY WINDS. THREAT DIMINISHES AFTER MIDNIGHT ONCE WE SEE A WRLY WIND SHIFT. COLD FRONT ITSELF WILL MOVE INTO THE AREA EARLY SAT MORNING. WINDS WILL BECOME MORE NWRLY AND INCREASE TO CAUTION AND ADVSY CRITERIA. WINDS/SEAS BEGIN DIMINISHING SUNDAY THEN GRADUALLY VEER TO THE NE/E INTO THE MIDWEEK TIME PERIOD. 47 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 46 56 33 48 31 / 30 10 0 0 10 HOUSTON (IAH) 52 61 36 50 33 / 50 10 0 0 10 GALVESTON (GLS) 55 62 40 49 42 / 50 10 0 0 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. &&
Hazardous weather outlook, Jan 8, 3:23 PM CST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 323 PM CST FRI JAN 8 2016 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-092130- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 323 PM CST FRI JAN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOULD ENOUGH INSTABILITY DEVELOP...THERE IS A RISK OF SEVERE THUNDERSTORMS TONIGHT AS THE NEXT STORM SYSTEM MOVES INTO THE AREA FROM THE WEST. THE MOST FAVORABLE TIME PERIOD WOULD BE THIS EVENING UP UNTIL AROUND MIDNIGHT. HAIL WOULD BE THE PRIMARY THREAT...THOUGH STRONG WINDS AND EVEN AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT. CLOSER TO THE COAST...PATCHY DENSE SEA FOG IS POSSIBLE UNTIL THE WIND SHIFT AS WELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY IS LIKELY ON SATURDAY AS WINDS INCREASE AND SEAS BUILD. LOW TEMPERATURES MONDAY MORNING COULD BE AT OR BELOW FREEZING PORTIONS OF SOUTHEAST TEXAS GENERALLY NORTH OF A COLUMBUS TO CLEVELAND LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MIGHT BE NEEDED THIS EVENING.
In the hours before
Special weather statement, Jan 8, 5:32 PM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
532 PM CST FRI JAN 8 2016
TXZ200-214-090015-
CHAMBERS TX-LIBERTY TX-
532 PM CST FRI JAN 8 2016
...SMALL HAIL POSSIBLE IN CHAMBERS COUNTY...
AT 532 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF ANAHUAC...OR 15 MILES WEST OF HAMSHIRE...MOVING
NORTH AT 25 MPH.
HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DEVERS AND HANKAMER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR
SOUTHEASTERN TEXAS.
LAT...LON 2971 9448 2972 9465 3016 9461 3011 9460
3011 9444 2989 9444 2988 9441
TIME...MOT...LOC 2332Z 194DEG 22KT 2981 9457Special weather statement, Jan 8, 5:40 PM CST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
540 PM CST FRI JAN 8 2016
TXZ213-214-237-090030-
HARRIS TX-CHAMBERS TX-BRAZORIA TX-
540 PM CST FRI JAN 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRAZORIA...
NORTHWESTERN CHAMBERS...EASTERN HARRIS AND SOUTHWESTERN LIBERTY
COUNTIES UNTIL 630 PM CST...
AT 538 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAWNDALE / WAYSIDE...OR OVER GREATER EASTWOOD...MOVING NORTHEAST AT
25 MPH. DIME SIZE HAIL IS BEING REPORTED WITH THIS STORM. FURTHER
STRENGTHENING WILL REQUIRE A SEVERE THUNDERSTORM WARNING.
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN PASADENA...NORTHWESTERN BAYTOWN...DEER PARK...SOUTH
HOUSTON...HUMBLE...GALENA PARK...JACINTO CITY...ASTRODOME AREA...
BARRETT...GREATER FIFTH WARD...SECOND WARD...GREATER EASTWOOD...
GREATER HOBBY AREA...DOWNTOWN HOUSTON...CHANNELVIEW...KINGWOOD...
GREATER THIRD WARD...HIGHLANDS...CLOVERLEAF AND MACGREGOR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR
SOUTHEASTERN TEXAS.
LAT...LON 2987 9484 2974 9503 2975 9505 2977 9504
2978 9505 2976 9506 2977 9506 2976 9508
2974 9505 2974 9506 2973 9505 2959 9526
2966 9542 3007 9519 2995 9499 2992 9500
2988 9498 2989 9487
TIME...MOT...LOC 2338Z 215DEG 22KT 2972 9530Special weather statement, Jan 8, 5:43 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 543 PM CST FRI JAN 8 2016 TXZ163-164-177-178-198-199-090030- TRINITY TX-GRIMES TX-SAN JACINTO TX-WALKER TX-HOUSTON TX- MONTGOMERY TX- 543 PM CST FRI JAN 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WALKER...NORTHWESTERN SAN JACINTO...NORTHWESTERN MONTGOMERY...SOUTHWESTERN TRINITY...EAST CENTRAL GRIMES AND SOUTHERN HOUSTON COUNTIES UNTIL 630 PM CST... AT 543 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HUNTSVILLE STATE PARK...OR 9 MILES SOUTHWEST OF HUNTSVILLE...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HUNTSVILLE...TRINITY...NEW WAVERLY...POINT BLANK...MONTGOMERY... RIVERSIDE...HUNTSVILLE STATE PARK...CRABBS PRAIRIE...OAKHURST AND RICHARDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR SOUTHEASTERN TEXAS. LAT...LON 3077 9516 3040 9570 3052 9586 3104 9551 TIME...MOT...LOC 2343Z 222DEG 28KT 3060 9564
Special weather statement, Jan 8, 5:45 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
545 PM CST FRI JAN 8 2016
TXZ213-237-238-090030-
HARRIS TX-GALVESTON TX-BRAZORIA TX-
545 PM CST FRI JAN 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRAZORIA...
NORTHWESTERN GALVESTON AND SOUTHEASTERN HARRIS COUNTIES UNTIL 630 PM
CST...
AT 544 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LIVERPOOL...OR 7 MILES SOUTH OF ALVIN...MOVING NORTH AT 35 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PASADENA...PEARLAND...LEAGUE CITY...FRIENDSWOOD...LA PORTE...DEER
PARK...ALVIN...DICKINSON...SOUTH HOUSTON...SANTA FE...SEABROOK...
GALENA PARK...JACINTO CITY...WEBSTER...MANVEL...KEMAH...CLEAR LAKE...
SOUTH BELT / ELLINGTON...GREATER HOBBY AREA AND NASSAU BAY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR
SOUTHEASTERN TEXAS.
LAT...LON 2956 9502 2954 9502 2917 9524 2928 9540
2979 9529 2967 9500 2965 9501 2964 9502
2962 9501 2961 9499
TIME...MOT...LOC 2344Z 201DEG 29KT 2933 9528Local storm report, Jan 8, 6:07 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
607 PM CST FRI JAN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 3 S HUNTSVILLE 30.68N 95.55W
01/08/2016 E1.25 INCH WALKER TX TRAINED SPOTTER
HALF DOLLAR SIZE HAIL REPORTED SOUTH OF HUNTSVILLE
&&
EVENT NUMBER HGX1600001
MHSpecial weather statement, Jan 8, 6:22 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 622 PM CST FRI JAN 8 2016 TXZ163-164-176>179-195>200-210>214-226-227-235>238-090230- HOUSTON-TRINITY-MADISON-WALKER-SAN JACINTO-POLK-BURLESON-BRAZOS- WASHINGTON-GRIMES-MONTGOMERY-LIBERTY-COLORADO-AUSTIN-WALLER- HARRIS-CHAMBERS-WHARTON-FORT BEND-JACKSON-MATAGORDA-BRAZORIA- GALVESTON- INCLUDING THE CITIES OF...CROCKETT...TRINITY...GROVETON... MADISONVILLE...HUNTSVILLE...SHEPHERD...COLDSPRING...LIVINGSTON... CORRIGAN...ONALASKA...CALDWELL...LAKE SOMERVILLE... COLLEGE STATION...BRYAN...BRENHAM...NAVASOTA...THE WOODLANDS... CONROE...WILLIS...LIBERTY...CLEVELAND...DAYTON...COLUMBUS... EAGLE LAKE...WEIMAR...SEALY...BELLVILLE...HEMPSTEAD... PRAIRIE VIEW...BROOKSHIRE...HOUSTON...PASADENA...KATY...TOMBALL... HUMBLE...WINNIE...MONT BELVIEU...ANAHUAC...EL CAMPO...WHARTON... PIERCE...SUGAR LAND...MISSOURI CITY...RICHMOND...ROSENBERG... EDNA...BAY CITY...PALACIOS...PEARLAND...LAKE JACKSON...ALVIN... ANGLETON...FREEPORT...LEAGUE CITY...TEXAS CITY...FRIENDSWOOD... GALVESTON 622 PM CST FRI JAN 8 2016 ...SMALL HAIL POSSIBLE IN THUNDERSTORMS THIS EVENING... DUE TO COLD TEMPERATURES ALOFT...HAIL WILL BE LIKELY IN SEVERAL OF THE THUNDERSTORMS THIS EVENING. THE VAST MAJORITY OF HAIL WILL BE SMALL...GENERALLY LESS THAN NICKEL SIZE. WE WILL BE MONITORING THE RADAR AND ISSUE SEVERE THUNDERSTORM WARNINGS FOR THE STRONGEST CELLS CAPABLE OF PRODUCING HAIL ONE INCH OR LARGER WHICH WILL BE CAPABLE OF PRODUCING DAMAGE.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 6:22 PM CST | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity, Walker | 38 min |
| Jan 8, 6:26 PM CST | Special Marine Warning | HGX | 94 min | |
| Jan 8, 6:44 PM CST | Special Marine Warning | HGX | 46 min | |
| Jan 8, 6:44 PM CST | Special Weather Statement | HGX | Chambers | 46 min |
| Jan 8, 7:01 PM CST | Special Weather Statement | HGX | Harris | 44 min |
| Jan 8, 7:03 PM CST | Special Weather Statement | HGX | Polk | 42 min |
| Jan 8, 7:10 PM CST | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Harris | 35 min |
| Jan 8, 7:37 PM CST | Special Marine Warning | HGX | 53 min | |
| Jan 8, 7:45 PM CST | Special Weather Statement | HGX | Harris | 45 min |
| Jan 8, 8:10 PM CST | Special Marine Warning | HGX | 65 min | |
| Jan 8, 8:16 PM CST | Special Marine Warning | HGX | 59 min | |
| Jan 8, 8:23 PM CST | Special Weather Statement | HGX | Chambers | 37 min |
| Jan 8, 9:01 PM CST | Dense Fog Advisory | HGX | Austin, Brazoria, Brazos, Burleson, Colorado, Fort Bend and 6 more | 3 hr |
| Jan 8, 9:08 PM CST | Special Marine Warning | HGX | 22 min | |
| Jan 8, 9:31 PM CST | Special Marine Warning | HGX | 59 min | |
| Jan 8, 9:35 PM CST | Special Marine Warning | HGX | 25 min | |
| Jan 8, 10:38 PM CST | Special Marine Warning | HGX | 97 min | |
| Jan 8, 11:46 PM CST | Special Marine Warning | HGX | 59 min | |
| Jan 8, 11:57 PM CST | Special Marine Warning | HGX | 63 min | |
| Jan 9, 12:34 AM CST | Special Weather Statement | HGX | Burleson | 41 min |
| Jan 9, 12:42 AM CST | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Washington | 35 min |
| Jan 9, 5:59 AM CST | Small Craft Advisory | HGX | 24 hr | |
| Jan 9, 10:11 AM CST | River Flood Warning | HGX | Liberty, Polk, San Jacinto | 5 days |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.